# SDR AALA20130920010

- Difficulty date: September 20, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 101,447 hours, 19,283 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591G
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAX  CREW REPORTED BURNING SMELL IN COCKPIT WITH EICAS MESSAGE "FWD EQUIP SUPPLY FAN".  FLIGHT LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  R & R FORWARD EQUIPMENT SUPPLY FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
